# SDR C2XA02CL109

- Difficulty date: May 4, 2002
- Submitted: May 6, 2002
- Operation: Air carrier
- Aircraft: N13989
- Make and model: Emb EMB-145LR
- Aircraft serial: 145271
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Inoperative
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE EXTERIOR EMERGENCY LIGHT AT THE LEFT WING WAS FOUND INOPERATIVE.MAINTENANCE REPLACED THE BULB ON THE EXTERIOR EMERGENCY LIGHT ASSEMBLY.OPERATIONAL CHECKS WERE GOOD.THE AIRCRAFT WAS RELEASED FOR SERVICE.
